I too, have had what I believe to be a bad experience with Juvedrerm. Although some of these products have the same "active ingredients" my experience with Juvedrem was very different then my previous experiences with Resaline or Captquie. I have had treatments with other two products from the physician and was very pleased! My third treatment (9 months) later was with his new PA due to my physician not being available for months, and she had recommended a new product-Juvederm. She had said it would take 2 vials ($1,000) of this product-something that has never happened before. I was severally bruised and swollen- some thing that had never happened before! After two weeks,returned- still swollen and had ask her to reduce the product witch I believed was over filled in both eyes. She had said she thought I needed more of this product to smooth it out. I returned again in two weeks only with the physician, and he had asked her to remove a little in both eyes. Returned again 2 later-still puffy in both eyes and she had wanted to leave it alone for a bit more. I ask to remove some product again! I have been to an allergist and a Dermatologist. Skin patches and every other test possible-nothing! My eyes are puffy, face tingles, and eyes become very dry at times. Sometimes this product separates under my eyes while sleeping- like bubbles? I not sure this is the problem. However, I have never experience anything like this before and it all started after this injection of Juvederm!